EEMCS

Home > Publications
Home University of Twente
Education
Research
Prospective Students
Jobs
Publications
Intranet (internal)
 
 Nederlands
 Contact
 Search
 Organisation

EEMCS EPrints Service


Classification: MSC-93A30
Home Policy Brochure Browse Search User Area Contact Help

2006

van der Schaft, A.J. (2006) Port-Hamiltonian systems: an introductory survey. (Invited) In: Proceedings of the International Congress of Mathematicians Vol. III, August 22-30, 2006, Madrid. pp. 1339-1365. European Mathematical Society Publishing House (EMS Ph). ISBN 978-3-03719-022-7

2004

Golo, G. and Iftime, O.V. and Zwart, H.J. and van der Schaft, A.J. (2004) Tools for analysis of Dirac structures on Hilbert spaces. Memorandum 1729, Department of Applied Mathematics, University of Twente, Enschede. ISSN 0169-2690

2002

Bokhove, O. and Woods, A.W. (2002) The decompression of basaltic magma into a sub-surface repository. Memorandum 1616, Department of Applied Mathematics, University of Twente, Enschede. ISSN 0169-2690
Bokhove, O. and Woods, A.W. (2002) Decompression of magma into repository tunnels. Memorandum 1654, Department of Applied Mathematics, University of Twente, Enschede. ISSN 0169-2690

2001

Bokhove, O. (2001)
Two-dimensional magma-repository interactions.
Memorandum 1609, Department of Applied Mathematics, University of Twente, Enschede. ISSN 0169-2690
Bokhove, O. (2001)
Numerical modeling of magma-repository interactions.
Memorandum 1610, Department of Applied Mathematics, University of Twente, Enschede. ISSN 0169-2690

2000

Golo, G. and Breedveld, P.C. and Maschke, B.M.J. and van der Schaft, A.J. (2000) Geometric formulation of generalized bond graph models - Part I: Generalized junction structures. Memorandum 1555, Department of Applied Mathematics, University of Twente, Enschede. ISSN 0169-2690
van der Schaft, A.J. and Schumacher, J.M. (2000)
Compositionality issues in discrete, continuous and hybrid systems.
Memorandum 1549, Department of Applied Mathematics, University of Twente, Enschede. ISSN 0169-2690

1998

Imura, J.-I. and van der Schaft, A.J. (1998)
Characterization of well-posedness of piecewise linear systems.
Memorandum 1475, Department of Applied Mathematics, University of Twente, Enschede. ISSN 0169-2690
Maschke, B.M.J. and van der Schaft, A.J. and Ortega, R. (1998) Note on the dynamics of LC circuits with elements in excess. Memorandum 1426, Department of Applied Mathematics, University of Twente, Enschede. ISSN 0169-2690